# SDR C2XA96IA149

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 35 AT STRINGER 17 RIGHT WAS FOUND TO BE CORRODED.  MX REMOVED THE DAMAGED PORTION OF THE FRAME AND FABRICATED AND INSTALLED A REPAIR DOUBLER PER ATR SRM 53-00-00 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
